# SDR IXX2025F00006

- Difficulty date: December 31, 2024
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N571AZ
- Make and model: Boeing 767323
- Aircraft serial: 30388
- Aircraft time: 91,103 hours, 12,634 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 143T64172
- Condition: Nicked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO DOOR, AFT CENTER LATCH HAS NICK IN IT. REF HAECO WO 302100 NON ROUTINE 30124
